Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

doctor i have a white spot in may left hand

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6981 Questions
Question
doctor i have a white spot in may left hand
and i consulted a dermatologist he said that it is not vitiligo he give me vitamin tablets and ketoconazole cream to put in the area but the spot remains as it is
on my second visit he give me a lotion( alove vera with vitamin E and jojoba oil) no improvement


now he give me tacrolimus ointment 0.1% and vitamin tablets (i have not tried this yet should i go for this , is this have any side effects)
vitamin tablet is nervecom (mecobalamin and alpha alpha lipoic acid capsules)

the dermatologist said to me that this is not vitiligo

should i try the last one doctor has giveme tacrolimus ointment 0.1% and vitamin tablets

he said me to put the last ointment for 2 weeks if there is no improvement then we can do laser

i asked the dermatoligist how this occurs
in my case he replied that this occured due to sweat
so pls tell me should i try the tacrolimus ointment 0.1% and nervecom tablet or not
the dermatologist also said to me that this is not vitiligo
is there any side effect associated with tacrolimus ointment 0.1% and the vitamin tablet

what is my condition excately


Posted Sat, 25 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 5 hours later
Brief Answer:
Kindly upload an image image

Detailed Answer:
Hello. Thank you.
I am Dr. Kakkar (Dermatologist and Venereologist). I have noted your concern in details.

Perhaps it is idiopathic guttate hypomelanosis(IGH), if not vitiligo. To assess further, I'd request you to kindly upload an image of the spot in "Reports Section" so that I'll able to guide you more specifically.

Awaiting...

Regards

Above answer was peer-reviewed by
 
Follow-up: doctor i have a white spot in may left hand 5 hours later
doctor i have uploaded the image pls see it and give reply
 
 
Answered by Dr. Kakkar S. 13 minutes later
Brief Answer:
Tacrolimus can be used. It is safe

Detailed Answer:
Thank you.

This could be previtiligo. I suggest you to apply tacrolimus 0.1%ointment, twice daily. Rub it in. You may have to use it for 3-4 months as response is a bit slow. Tacrolimus is absolutely safe to use.

Regards
Above answer was peer-reviewed by
 
Follow-up: doctor i have a white spot in may left hand 10 hours later
doctors will this completely go

 
 
Answered by Dr. Kakkar S. 2 hours later
Brief Answer:
Tacrolimus should be effective

Detailed Answer:
Hi.

I expect it to improve on tacrolimus ointment and hopefully it will go completely in 3-4months.

Regards
Above answer was peer-reviewed by
 
Follow-up: doctor i have a white spot in may left hand 24 hours later
is there any side effects with nervecom tablets( mecobalamin and alpha alpha lipoic acid capsules)
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Food supplement

Detailed Answer:
Hi,

This tablet contains vitamin and antioxidant and is a food supplement. It is safe.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor